# SDR CA081007004

- Difficulty date: September 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,460 hours
- Engine: Ge CF348E5A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Card
- Part number: 10010602
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE AT APPROX 1500`, BLEED NR 1 AND NR 2 FAILED EICAS MSGS APPEARED, AND QRH CARRIED OUT (RESET) BUT UNSUCCESSFUL. ACFT DID NOT PRESSURIZE, AND RETURNED TO BNA FOR MX.  OTHER PNS AND SNS AFFECTED:
